# SDR IXXA20170414243

- Difficulty date: March 31, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1395 WEB, 5 INCHES UNDER FLOORBEAM AT LBL 25 IS CRACKED.   REPAIRED THE WEB IAW SRM 51-70-13.
